# SDR USAA2015020200009

- Difficulty date: January 31, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 46,306 hours, 16,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Part number: 505256401
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERWING LIFE LINES MISSING.  REPLACED TWO OVERWING LIFE LINES AS REQUIRED.
